# SDR TRAX200600162

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 473-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PRESSURE DECK AT FS 473 TO 559, BL36-44R.  REPAIRED IAW REO 601R-53-41-420. (CLOSED)
